# SDR QXEA2010122000910

- Difficulty date: December 15, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 21,061 hours, 18,521 cycles
- Engine: Pwc PW150A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK. FRAME 94.800 LOWER FLANGES BETWEEN STRINGERS 32L AND 31R ARE CORRODED.  REMOVED MLS AND ELECTRONIC TRAYS FOR ACCESS.  FABRICATED 3 FRAME REPAIR FLANGES OUT OF 2024-T3 TREATED AND PRIMED.  NDT CONFIRMED CRACK FREE. INSTALLED REPAIR FLANGES AND STRINGER CLIPS IAW SRM 51-42-05-02-01. INSTALLED ELECTRONIC TRAYS AND MLS COMPONENTS.
